Repositorio de producción científica de la Universidad de Sevilla

Santilli autotopisms of partial groups

 

Advanced Search
 
Opened Access Santilli autotopisms of partial groups
Cites

Show item statistics
Icon
Export to
Author: Falcón Ganfornina, Raúl Manuel
Núñez Valdés, Juan
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2015-10
Published in: American Journal of Modern Physics, 4 (5-1), 47-51.
Document type: Article
Abstract: This paper deals with those partial groups that contain a given Santilli isotopism in their autotopism group. A classification of these autotopisms is explicitly determined for partial groups of order n ≤ 4.
Cite: Falcón Ganfornina, R.M. y Núñez Valdés, J. (2015). Santilli autotopisms of partial groups. American Journal of Modern Physics, 4 (5-1), 47-51.
Size: 234.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/48715

DOI: 10.11648/j.ajmp.s.2015040501.16

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)